# SDR VNAA202509260003

- Difficulty date: August 13, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R1342512
- Condition: Gouged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AILERON REMOVAL IN REF CARD 57-60-203_R/H-JIC, GOUGES ON LUG R4 CENTER HINGE FITTING AT RH AILERON.   GOUGES ON LUG R4 CENTER HINGE FITTING AT RH AILERON. WERE REPAIRED PER REO 670-57-61-451 REV. - -
